# SDR USAA2012020700008

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 65,324 hours, 41,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - CRACK IN FUSELAGE SKIN AT BS 727D+16 INCHES, S22R.  REPAIRED FUSELAGE SKIN AT BS 727D+16 INCHES, S22R IAW B737 SRM 53-00-01-2R-31.
